Densité des polynômes et le problème des moments de Hamburger

Translated title of the contribution: Density of polynomials and the Hamburger moment problem

Alexander Borichev, Mikhail Sodin

Research output: Contribution to journalArticlepeer-review

Abstract

We solve the weighted approximation problem on discrete subsets of the real line in the scale of Lp spaces. This result is applied to the classical Hamburger moment problem. In particular, we give a correct description of the canonical measures.

Translated title of the contributionDensity of polynomials and the Hamburger moment problem
Original languageFrench
Pages (from-to)11-16
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume327
Issue number1
DOIs
StatePublished - Jul 1998

Fingerprint

Dive into the research topics of 'Density of polynomials and the Hamburger moment problem'. Together they form a unique fingerprint.

Cite this